Alert archive / Louisiana / Tornado Warnings in 2006

Tornado Warning 42, NWS Lake Charles, LA

October 16, 2006Rapides Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Oct 16, 2006, 11:31 AM CDT for Rapides Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 16, 2006, 11:31 AM CDT (16:31 UTC)
Expired
Oct 16, 2006, 12:00 PM CDT
In force
29 min
Issued by
NWS Lake Charles, LA
Area
Counties, with a storm outline in the text

County Rapides Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 16, 10:37 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2006-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2542 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2006-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 560 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2542 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
560 m²/s²
0-3 km storm-relative helicity
719 m²/s²
Significant tornado parameter
11.5
Supercell composite
47.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 161630
TORLCH
LAC079-161700-
/O.NEW.KLCH.TO.W.0042.061016T1631Z-061016T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1131 AM CDT MON OCT 16 2006

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  RAPIDES PARISH IN CENTRAL LOUISIANA

* UNTIL NOON CDT

* AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF UNION HILL...MOVING NORTHEAST AT 60 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
   GARDNER BY 1145 AM CDT
   BOYCE BY 1155 AM CDT

A TORNADO MAY FORM AT ANY TIME - TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

CALL 337-477-5285 TO REPORT SEVERE WEATHER TO THE WEATHER SERVICE.

LAT...LON 3099 9281 3099 9262 3143 9245 3140 9267
      3152 9271 3135 9294 3126 9281

$$

DML
1 follow-up statement
000 
WWUS54 KLCH 161643
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 AM CDT MON OCT 16 2006

LAC079-161700-
/O.CON.KLCH.TO.W.0042.000000T0000Z-061016T1700Z/
RAPIDES LA-
1143 AM CDT MON OCT 16 2006

...A TORNADO WARNING CONTINUES UNTIL NOON CDT FOR RAPIDES PARISH...

AT 1137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HINESTON..MOVING
NORTH AT 60 MPH.

THE TORNADO WILL BE NEAR...
  BOYCE BY 1150 AM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3099 9281 3099 9262 3143 9245 3140 9267
      3152 9271 3135 9294 3126 9281

$$

DML

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 16, 10:48 AM CDT, 43 minutes earlier.

Area forecast discussion, Oct 16, 10:48 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1048 AM CDT MON OCT 16 2006

.UPDATE...
WILL UPDATE ZONES TO REFLECT LATEST STORM PREDICTION CENTER ISSUANCE
EXTENDING THE TORNADO WATCH FOR THE ENTIRE FORECAST AREA THROUGH 7 PM
CDT THIS EVENING.

&&

.PREV DISCUSSION... (ISSUED 952 AM CDT MON OCT 16 2006)

UPDATE...
WILL MAKE ONLY MINOR CHANGES TO CURRENT FORECASTS. WILL INCREASE
WIND SPEED FORECASTS OVER CENTRAL LOUISIANA AND INTERIOR SOUTHEAST
TEXAS TO 15 TO 20 MPH TO MATCH THE LAKE WIND ADVISORY WHICH IS OUT
FOR THAT AREA THROUGH 7 PM CDT TODAY.

THOUGH RADAR IS INDICATING THAT RAIN COVERAGE HAS DIMINISHED OVER
THE SOUTHERN PARTS OF THE AREA WILL KEEP POPS HIGH IN THAT AREA
FOR TODAY. AT LEAST SCATTERED SHOWERS SHOULD CONTINUE TO STREAM
NORTHWARD FROM THE GULF OVER THAT AREA AND MOVEMENT WILL INCREASE
AREA AFFECTED BY SCATTERED STORMS. ADDITIONALLY MODELS CONTINUE TO
SHOW DEEP MOISTURE AND INSTABILITY WILL CONTINUE OVER THAT AREA
UNTIL A LOW LEVEL WESTERLY FLOW BRINGS DRIER AIR INTO THAT AREA
TONIGHT.

PREV DISCUSSION... (ISSUED 342 AM CDT MON OCT 16 2006)

DISCUSSION...VERY BUSY HERE TONIGHT AND AFD WILL BE BRIEF.
WIDESPREAD RAINS AND EMBEDDED THUNDERSTORMS ALONG AND SOUTH OF
NORTHWARD RETREATING WARM FRONT. BOUNDARY CURRENTLY MOVING INTO NORTH
LOUISIANA. SEEING A FEW SPIN UPS WITH CONVECTION OVER THE NEAR COASTAL
WATERS...BUT FORTUNATELY FEATURES HAVE BEEN SHOWING A RAPID
DISSIPATION UPON MOVING ONSHORE. WIDESPREAD RAINS EXPECTED TO
CONTINUE TODAY AS REGION REMAINS IN A MOIST SOUTH SOUTHWESTERLY
FLOW...WITH CONTINUED SHORTWAVE ENERGY MOVING ACROSS THE AREA
AHEAD OF MAIN MID/UPPER TROF ADVANCING THROUGH COLORADO/NEW
MEXICO.

EXTREME TROPICAL MOISTURE IN PLACE COMBINED WITH IMPULSES COMING
THROUGH REQUIRES A CONTINUATION OF FLASH FLOOD WATCH. HPC
SUGGESTING AN ADDITIONAL 3 TO 5 INCHES OVER MUCH OF THE AREA.
COASTAL FLOOD WARNING...LAKE WIND ADVISORY AND SMALL CRAFT
ADVISORY WILL ALSO BE CONTINUED AS PRESSURE GRADIENT REMAINS TIGHT
AND WINDS STRONG BOTH OVER THE NEAR COASTAL WATERS AND INLAND.

TORNADO WATCH IN EFFECT THROUGH 7 AM FOR OUR SOUTHERN ZONES AND
COASTAL WATERS OUT 20 MILES. KINEMATICS GOOD FOR ADDITIONAL SEVERE
DEVELOPMENT TODAY BUT WILL BE LIMITED BY THERMODYNAMICS.

RAIN CHANCES DIMINISHING OVERNIGHT AS AFOREMENTIONED UPPER TROF
ADVANCES EAST ACROSS THE REGION AND SHARPLY DRIER AIR FILTERS IN.

AVIATION...WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY EXPECTED
INTO TONIGHT MAINTAINING LOW CEILINGS AND LIMITED VISIBILITY.

MARINE...A SMALL CRAFT ADVISORY WILL CONTINUE OVER THE NORTHWEST
GULF TODAY AS A TIGHT PRESSURE GRADIENT WILL MAINTAIN A STRONG
SOUTHERLY FLOW. WIDESPREAD SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED.

LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.

     FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: ACADIA...
     ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...CAMERON...
     EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
     ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
     MARTIN...VERMILION...AND VERNON.

     LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.

TX...FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: HARDIN...
     JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

     LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

     TORNADO WATCH UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
     TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
     FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
     NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     TORNADO WATCH UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...
     COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
     NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM.

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.

     FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: ACADIA...
     ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...CAMERON...
     EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
     ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST.
     MARTIN...VERMILION...AND VERNON.

     LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.

TX...FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES: HARDIN...
     JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

     LAKE WIND ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

     TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
     TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
     FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
     NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     TORNADO WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...
     COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20
     NM...AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM.

&&
Hazardous weather outlook, Oct 16, 4:36 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
436 AM CDT MON OCT 16 2006

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-170945-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
436 AM CDT MON OCT 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD AND HEAVY RAINS ARE EXPECTED TODAY AS A VIGOROUS UPPER
DISTURBANCE ADVANCES TOWARD THE REGION. WITH THE HEAVY RAINS WILL
COME THE POTENTIAL FOR FLASH FLOODING. ADDITIONALLY...TORNADIC
THUNDERSTORMS WILL BE POSSIBLE AS STONG SHEAR EXISTS IN THE LOW
LEVELS OF THE ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
RAIN CHANCES ARE EXPECTED TO DIMINISH TUESDAY WITH MINIMAL RAIN
CHANCES THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED TODAY.

In the hours before

Local storm report, Oct 16, 8:57 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 AM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     TORNADO          MORSE                   30.12N 92.50W
10/16/2006                   ACADIA             LA   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS TORNADO TOUCHDOWN WITH DAMAGE IN
            THE RICHARD AREA NEAR MORSE.

0854 AM     TORNADO          2 W CROWLEY             30.21N 92.41W
10/16/2006                   ACADIA             LA   PUBLIC

            PUBLIC SEES A TORNADO ON THE GROUND AT MILE MARKER 78
            WEST OF CROWLEY. POWER LINES WERE BLOWN DOWN.

&&

ERICKSON
Local storm report, Oct 16, 9:20 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
920 AM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     TORNADO          1 N GUEYDAN             30.04N 92.51W
10/16/2006                   VERMILION          LA   BROADCAST MEDIA

            KLFY REPORTS TORNADO TOUCHDOWN FOR 1/4 MILE.

0849 AM     TORNADO          WIERGATE                31.00N 93.71W
10/16/2006                   NEWTON             TX   LAW ENFORCEMENT

            SHERIFF REPORTS TREES AND POWER LINES DOWNED...SOME HOMES
            DAMAGED.

0850 AM     TORNADO          S IOTA                  30.33N 92.49W
10/16/2006                   ACADIA             LA   BROADCAST MEDIA

            MCCAIN ROAD - HOME KNOCKED OFF BLOCKS - POSSIBLE TORNADO.
            REPORT BY KLFY TV.

&&

ERICKSON
Local storm report, Oct 16, 9:35 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 AM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     WESTLAKE                30.25N 93.26W
10/16/2006                   CALCASIEU          LA   BROADCAST MEDIA

            KPLC TV REPORTS TREES BLOWN DOWN IN WESTLAKE.

0800 AM     TSTM WND DMG     ROSEPINE                30.92N 93.28W
10/16/2006                   VERNON             LA   PUBLIC

            TREES WERE BLOWN DOWN.

&&

ERICKSON
Local storm report, Oct 16, 9:56 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 AM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TORNADO          CHINA                   30.05N 94.34W
10/16/2006                   JEFFERSON          TX   EMERGENCY MNGR

            5 MOBILE HOMES DESTROYED...2 OTHERS DAMAGED. TWO HOMES
            WERE DESTROYED...5 RECEIVED MINOR DAMAGE...AND 2 OTHERS
            HAD MODERATE DAMAGE. NO INJURIES.

&&

ERICKSON
Local storm report, Oct 16, 11:11 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1111 AM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      JASPER                  30.92N 94.00W
10/16/2006                   JASPER             TX   LAW ENFORCEMENT

            FARM TO MARKET ROAD 1005 NEAR MAGNOLIA SPRINGS AND FARM
            TO MARKET ROAD 1408 NEAR JASPER CLOSED DUE TO HIGH WATER.

1000 AM     FLASH FLOOD      BURKEVILLE              31.00N 93.67W
10/16/2006                   NEWTON             TX   LAW ENFORCEMENT

            COUNTY ROAD 1041 CLOSED DUE TO HIGH WATER.

&&

ML
Local storm report, Oct 16, 11:17 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1117 AM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TORNADO          PITKIN                  30.94N 92.94W
10/16/2006                   VERNON             LA   PUBLIC

            PUBLIC REPORTED TORNADO NEAR SCHOOL IN PITKIN.

&&

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 8:40 PM CDTSpecial Marine WarningLCH65 min
Oct 15, 9:03 PM CDTLake Wind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more26 hr
Oct 15, 9:38 PM CDTSpecial Marine WarningLCH67 min
Oct 15, 11:13 PM CDTSpecial Marine WarningLCH62 min
Oct 15, 11:42 PM CDTSpecial Marine WarningLCH63 min
Oct 16, 12:19 AM CDTSpecial Marine WarningLCH56 min
Oct 16, 1:07 AM CDTSpecial Marine WarningLCH53 min
Oct 16, 1:44 AM CDTSpecial Marine WarningLCH61 min
Oct 16, 2:15 AM CDTSpecial Marine WarningLCH60 min
Oct 16, 2:46 AM CDTTornado WarningLCHCameron29 min
Oct 16, 3:00 AM CDTTornado WarningLCHVermilion30 min
Oct 16, 3:25 AM CDTSpecial Marine WarningLCH65 min
Oct 16, 3:36 AM CDTTornado WarningLCHCameron24 min
Oct 16, 3:58 AM CDTTornado WarningLCHCameron32 min
Oct 16, 4:32 AM CDTTornado WarningLCHCameron28 min
Oct 16, 4:51 AM CDTTornado WarningLCHJefferson Davis24 min
Oct 16, 7:49 AM CDTTornado WarningLCHAcadia41 min
Oct 16, 7:50 AM CDTTornado WarningLCHBeauregard, Vernon40 min
Oct 16, 8:20 AM CDTTornado WarningLCHAcadia, Vermilion25 min
Oct 16, 8:28 AM CDTTornado WarningLCHVernon32 min
Oct 16, 8:48 AM CDTTornado WarningLCHAcadia27 min
Oct 16, 8:58 AM CDTTornado WarningLCHVernon32 min
Oct 16, 9:19 AM CDTTornado WarningLCHAvoyelles41 min
Oct 16, 9:30 AM CDTTornado WarningLCHVernon30 min
Oct 16, 9:57 AM CDTTornado WarningLCHBeauregard33 min
Oct 16, 10:27 AM CDTTornado WarningLCHVernon48 min
Oct 16, 1:03 PM CDTFlash Flood WarningLCHVernon3 hr
Oct 16, 6:12 PM CDTSevere Thunderstorm WarningLCHBeauregard63 min
Oct 16, 6:53 PM CDTSpecial Marine WarningLCH67 min

Nearby

Tornado Warnings in Louisiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.